# SDR CA971104001

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 39288
- Condition: Separated
- Location: Nr 1 Cyl Exh
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) BALL END OF NR 1 CYLINDER PUSH ROD CAME LOOSE, COCKED AND LODGED IN THE EXHAUST VALVE CAUSING THE ENGINE TO RUN ROUGH.
